# SDR SWAA2025020492594

- Difficulty date: February 4, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 51,776 hours, 31,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A LIGHT PANEL; EMER LIGHT SWITCH COVER SPRINGS INOP.  <[01] REATTACHED SPRING ON AFT F/A LIGHT PANEL; EMER LIGHT SWITCH COVER IAW AMM SIP.
